# SDR REXA201910101410

- Difficulty date: September 19, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R332354
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD SIDE POST LOWER OB FITTING IS CRACKED.  REMOVED & REPLACED CRACKED LH WINDSHIELD SIDE POST LOWER FITTING WITH A NEW SERVICEABLE SIDE POST LOWER FITTING IAW CRJ 200 SRM 51-42-21.  PN 601R33235-4S.
